Skip to main content
placeholder image

The D-completeness of T->

Journal Article


Download full-text (Open Access)

Abstract


Publication Date


  • 2010

Citation


  • Meyer, R. K. & Bunder, M. W. (2010). The D-completeness of T->. The Australasian Journal of Logic, 8 (1), 1-8.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=9937&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/2601

Number Of Pages


  • 7

Start Page


  • 1

End Page


  • 8

Volume


  • 8

Issue


  • 1

Abstract


Publication Date


  • 2010

Citation


  • Meyer, R. K. & Bunder, M. W. (2010). The D-completeness of T->. The Australasian Journal of Logic, 8 (1), 1-8.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=9937&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/2601

Number Of Pages


  • 7

Start Page


  • 1

End Page


  • 8

Volume


  • 8

Issue


  • 1